Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mandy

Veteran Member
  • Total Reviews

    0
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mandy

  • Rank
    Junior Member

Recent Profile Visitors

792 profile views
  1. I haven't read all the replies, but wanted to add that I was on 2 courses of accutane. I'm going on almost a complete 6 months of being off of it. And my face doesn't break out as bad, but is definately more oily now then it was before. I use retin a now, and that helps with the oil, but its horrible just like you said. I feel painted! I am about 140lbs 28 years old and was on 2, 6 month courses of 80mg.. Good luck to you sweetie!
  2. I took a 2nd course of accutane...and well...it didn't work either time. I haven't had any big cysts pop up...yet! But I am breaking out real bad again, and it seems my face is a whole lot oiler now then before the tane! Good luck to you! I wish I could stay on tane forever!!! UGH!
  3. Its only good if it works for you, I am on it, and my face is not doing good, good luck to ya!
  4. I can understand the worry cause I was still worried. I'll keep my fingers crossed for ya, that you don't have one! Good luck to you, and let us know how it goes for ya!
  5. That definately doesn't sound normal....I would call your derm. My face burns after moisturizer, but its the type of moisturizer I use...it burns for about a minute. But an hour doesn't sound right. Maybe change moisturizers until you call your derm. good luck, and let us know what happens!
  6. I have about 2 nights a month where I drink...not heavily, maybe a few beers, just enough to realx me really good, and I am fine! I would just say avoid drinking heavily, and don't do it everyday...
  7. Well my first course of accutane I was on, was in the winter time, but I am on a 2nd course, and its summer. I don't know what I am allowed to do. Can I still go outside and swim in our pool with my boys in the sun if I use sunscreen? What are my options? I am really wanting to head down to the beach a few times this summer, but I am afraid to, not knowing what to do! Thanx in advance for any replies!!!
  8. I'm on 80 mg right now, and I weigh about 150, and my derm will be upping my dose. Maybe I should let my derm know he is crazy!!!
  9. Definately use the vaseline! It helps a lot!!
  10. Is this something a derm prescribes? I don't know anything about it, and am wantintg to know more considering I am on my 2nd course of accutane, and am afraid my 2nd course won't work either... thanx for any info you can provide for me!
  11. I hope I can help you, but I was on a course of accutane that lasted 6 months, and was off for about 2 months, and my acne and oil came back full course! SOoo...I am on accutane again, and I didn't have an initial breakout at all, and my acne went away a lot quicker then my first time on accutane. So I hope that helps you! Good luckto you!
  12. Hey...my periods are normailly, abnormal, so I can't help you there. I take vicodin on occasion for a tooth ache, and took one last night, and I am currently on accutane, so I would say go for it. Good luck!
  13. Hey girl! I've missed ya!!!! I just wanted to tell you....I am now on my 2nd course of tane, mine came back full force probably 2 months after being off the tane. And believe me, I knew it was back!!! SOoo....hopefully we will see if this time works...I'm not getting my hopes up, because they were let down so quickly. Anyways, good luck to you, and let me know how you're doing! I miss hearing from you!!
  14. Thanx for the awesome replies. Its hard to calm down. And I do know things could be worse... And antony....sounds a lot like me what you dsescribed in your post. I already do see an endocrinologist due to my diabetes, so I think I will give her a call soon again! Thank you for your input...I appreciate it! And Tanejunkie....I know what you mean. If I could have a stash of tane, just to clear me uplike it does. Then I would. I love what it does to my face...makes me very clear, I just wish it wou
×